MathSciNet Relay Station
MathSciNet bibliographic data
MR2745655 37B50 (05B45 37B10 52C20 52C23)
Hu, Wen-Guei; Lin, Song-Sun Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1045–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement